| Model Number |
989605457591 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the suspect tilt swivel arm assembly is anticipated.Evaluation of the arm will be included in a follow-up report upon its return and investigation completion.
Event or Problem Description
A customer reported the monitor fell from their affiniti 30 ultrasound system while transporting the unit within the user facility.The monitor wires prevented the monitor from completely detaching from the system.A philips service engineer installed a new tilt swivel arm kit to repair the system.No patient or user was harmed as a result of the issue.The system has been returned to service with no additional issues reported.
Additional Manufacturer Narrative
Although the suspect arm was inadvertently discarded, a thorough investigation has been performed to identify the root cause of the reported issue, including a manufacturing evaluation and analysis of the involved monitor arm variant.The engineering team determined the failure resulted from an assembly error causing misaligned screw threads to shear away from a secured position.A design change that involves securing the monitor arm with a tab and slot instead sole reliance on screws has been implemented in (b)(6) 2019 and prevents potential recurrence of this assembly error.H3 other text : suspect part was inadvertently discarded prior to return for evaluation.
Event or Problem Description